# SDR 99ZZZM488

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5755 · Spoilers
- Part: Mount
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT, LIFT SPOILER CONTROL VALVE MOUNT PLATE CRACKED.  REMOVED AND REPLACED PLATE.  (M)
